Concentration des solutions d'équations elliptiques avec nonlinéarité critique
Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 12, 16 p.
@article{SEDP_1989-1990____A14_0,
     author = {Rey, O.},
     title = {Concentration des solutions d'\'equations elliptiques avec nonlin\'earit\'e critique},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1989-1990},
     note = {talk:12},
     zbl = {0705.35006},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1989-1990____A14_0}
}
Rey, O. Concentration des solutions d'équations elliptiques avec nonlinéarité critique. Séminaire Équations aux dérivées partielles (Polytechnique) (1989-1990), Talk no. 12, 16 p. http://www.numdam.org/item/SEDP_1989-1990____A14_0/

[B] A. Bahri, Critical points at infinity in some variational problems, Pitman Research Notes in Mathematics Series 182, Longman, 1989. | MR 1019828 | Zbl 0676.58021

[BC] A. Bahri, J.-M. Coron, On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Applied Math. 41 (1988), pp. 255-294. | MR 929280 | Zbl 0649.35033

[BN1] H. Brézis, L. Nirenberg, Positive solutions of nonlinear equations involving critical Sobolev exponents, Comm. Pure Applied Math. 36 (1983), pp. 437-477. | MR 709644 | Zbl 0541.35029

[BN2] H. Brézis, L. Nirenberg, A minimization problem with critical exponent and nonzero data, à paraître. | Zbl 0763.46023

[BP] H. Brézis, L.A. Peletier, Asymptotics for elliptic equations involving critical growth, à paraître. | Zbl 0685.35013

[H] Z.C. Han, Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent, à paraître. | Numdam | Zbl 0729.35014

[R1] O. Rey, The role of Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Analysis 89 (1990), no. 1, pp. 1-52. | MR 1040954 | Zbl 0786.35059

[R2]O. Rey, A multiplicity result for a variational problem with lack of compactness, J. Nonlinear Anal. TMA, vol. 13, no. 10 (1989), pp. 1241-1249. | MR 1020729 | Zbl 0702.35101

[R3] O. Rey, Proof of two conjectures of H. Brézis and L.A. Peletier, Manuscripta Math. 65 (1989), pp. 19-37 | MR 1006624 | Zbl 0708.35032

[R4] O. Rey, Bifurcation from infinity in a nonlinear elliptic equation involving the limiting Sobolev exponent, à paraître au Duke Math. Journal (juin 1990). | MR 1054534 | Zbl 0711.35012